About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 429076, 12 pages
http://dx.doi.org/10.1155/2012/429076
Research Article

Dynamic Behaviors of a Discrete Two Species Predator-Prey System Incorporating Harvesting

Department of Mathematics, Minjiang University, Fujian, Fuzhou 350108, China

Received 2 May 2012; Revised 19 August 2012; Accepted 29 August 2012

Academic Editor: Jinde Cao

Copyright © 2012 Ting Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ting Wu, “Dynamic Behaviors of a Discrete Two Species Predator-Prey System Incorporating Harvesting,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 429076, 12 pages, 2012. doi:10.1155/2012/429076